# SDR AALA20130528009

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 102,342 hours, 16,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE MIDDLE EMERGENCY EXIT SIGN MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
